MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CM TIB SIZE 2 {} RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METL/POLYMER

SMITH & NEPHEW, INC. GII CM TIB SIZE 2 {} RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METL/POLYMER
Catalog Number 71420180
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right tibial revision surgery was performed due to insert not engaging with the tibial baseplate.
 
Additional Manufacturer Narrative
Please notice there was an error in the manufacturer number, the correct number corresponds to (b)(4) manufacturer site (b)(4).

Brand Name
GII CM TIB SIZE 2 {} RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6874409
Report Number8010764-2017-00001
Device Sequence Number16482382
Product Code JWH
UDI-Device Identifier00885556034804
UDI-Public00885556034804
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Catalogue Number71420180
Device Lot Number16CM14459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2017
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer09/06/2017
09/06/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date09/28/2017
12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;